computer alert about possible serotonin syndrome when patients get more than one serotonergic drug

See the FDA's October 2011 update concerning the use of Zyvox (linezolid) and methylene blue with serotonergic drugs

Pharmacists often get a computer alert about possible serotonin syndrome when patients get more than one serotonergic drug.

These alerts come up with most antidepressants (SSRIs, SNRIS, TCAs, MAOIs, etc)...triptans (sumatriptan, etc)...tramadol...linezolid (Zyvox)...dextromethorphan... meperidine...and others.

Get concise advice on drug therapy, plus unlimited access to CE

Pharmacist's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 300+ CE courses, including the popular CE-in-the-Letter
  • Quick reference drug comparison charts
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote